Global solutions for the Navier-Stokes equations in the rotational framework

Tsukasa Iwabuchi, Ryo Takada

Research output: Contribution to journalArticlepeer-review

42 Citations (Scopus)


The existence of global unique solutions to the Navier-Stokes equations with the Coriolis force is established in the homogeneous Sobolev spaces Hs (ℝ3)3 for 1/2 < s < 3/4 if the speed of rotation is sufficiently large. This phenomenon is so-called the global regularity. The relationship between the size of initial datum and the speed of rotation is also derived. The proof is based on the space time estimates of the Strichartz type for the semigroup associated with the linearized equations. In the scaling critical space H1/2(ℝ3)3, the global regularity is also shown.

Original languageEnglish
Pages (from-to)727-741
Number of pages15
JournalMathematische Annalen
Issue number2
Publication statusPublished - Oct 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Global solutions for the Navier-Stokes equations in the rotational framework'. Together they form a unique fingerprint.

Cite this